MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251170
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a140101 captures the reportable event of balloon would not deflate.Block h11: investigation results: the product was not returned for analysis; therefore, complaint event is not confirmed since it did not include a returned device or media review to identify any problem that confirms the reported allegation.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the available information, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without proper evaluation of the device, it remains unknown the most probable cause that contributed to the event.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Taking all available information into consideration an investigation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter device was used in a procedure.Reportedly, the balloon device was inflated as intended; however, it did not deflate.The device was withdrawn while still in an expanded state within the ureter.The procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Block h2: additional information: block a2, block b3, block b5 and block d7a.Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a140101 captures the reportable event of balloon would not deflate.Block h11: investigation results the product was not returned for analysis; therefore, complaint event is not confirmed since it did not include a returned device or media review to identify any problem that confirms the reported allegation.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the available information, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without proper evaluation of the device, it remains unknown the most probable cause that contributed to the event.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Taking all available information into consideration an investigation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter device was used during a ureteroscopy (urs) procedure.Reportedly, the balloon device was inflated as intended; however, it did not deflate.The device was withdrawn while still in an expanded state within the ureter.The procedure was completed with another of the same device.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24839696
Report Number2124215-2026-19576
Device Sequence Number13169493
Product Code EZN
UDI-Device Identifier08714729341253
UDI-Public(01)08714729341253
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062251170
Device Catalogue NumberM0062251170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown